About a month ago I had an ear infection in my right ear. I went to a walk-in clinic and the doctor told me I had a raging ear infection (apparently the inside was quite swollen, hence my going deaf) so she gave me amoxicillin for 10 days. She also told me that the Eustachian tube is clogged so I was given Nasonex. Unfortunately, I’m on Cipralex which causes nasal congestion. I cannot go off of it and have come to accept the congestion as part of my daily life.
Since the regiment of antibiotics, I still have left over problems from the ear infection. I keep going deaf throughout the day and it usually will clear if I swallow a few times or hole my nose and blow. It feels like there is fluid or something in there. Even when I’m not congested (thank you Sudafed) I get the periods of deafness. I followed up with my doctor who informed me there wasn’t much he could do at this point (which I found strange). It’s starting to drive me a bit batty. I’m pretty sure it’s because there is fluid still in that part of the ear. Am I wrong in thinking that? I keep wanting to shake my head as if there was water in it.
What are my options? Any advice/help would be great, thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.